BibTeX record journals/dam/XiaoWF21

download as .bib file

@article{DBLP:journals/dam/XiaoWF21,
  author    = {Han Xiao and
               Yuanxi Wang and
               Qizhi Fang},
  title     = {On the convexity of independent set games},
  journal   = {Discret. Appl. Math.},
  volume    = {291},
  pages     = {271--276},
  year      = {2021},
  url       = {https://doi.org/10.1016/j.dam.2020.09.025},
  doi       = {10.1016/j.dam.2020.09.025},
  timestamp = {Fri, 09 Apr 2021 18:27:50 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/XiaoWF21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics